# SDR DALA12009983315

- Difficulty date: October 5, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 25,041 hours, 3,441 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Panel
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO DOOR, LOWER FWD ACCESS PANEL  NR 821AR CHAFING.  FOUND OUT OF LIMITS IAW SRM 52-31-00, FIG 105.  REPAIR  CARRIED OUT IAW SRM 52-31-00, FIG 211.
